# SDR USAA20100421SB054

- Difficulty date: April 20, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE OVERHEAD STORAGE BIN BULL NOSE EMERGENCY EXIT LIGHTS AT ROWS 1R, 5L AND 9L ARE INOPERATIVE.  MAINTENANCE REPLACED THE CHARGER ASSEMBLY/BATTERY PACK M1132 PER MM 33-51-51.  OPERATIONAL CHECK OF EMERGENCY LIGHTS NORMAL.
